# SDR CA060612001

- Difficulty date: June 6, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 27,895 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Wire Harness
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, THE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO POINT OF DEPATURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE UPPER WIRING HARNESS ON THE LT MAIN LANDING GEAR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
